On the stochastical and quasistochastical algorithms parallelisation in modeling problems
S. M. Ermakov
Saint Petersburg State University, Faculty of Mathematics and
Mechanics, Saint Petersburg, Russia
As it is known, the most of the mathematical modelling problems are connected with linear algebraic systems solving. The stochastical and quasistochastical method for L. A. S. solution are analysed in this article.
As it turned out this methods are asymptotical optimal in the class of the iteration methods as order of the systems tends to infinity. Besides some modifications of the offered methods possessed properties of unlimited parallelism.
PDF file (151 kB)
S. M. Ermakov, “On the stochastical and quasistochastical algorithms parallelisation in modeling problems”, Matem. Mod., 21:8 (2009), 80–86
Citation in format AMSBIB
\paper On the stochastical and quasistochastical algorithms parallelisation in modeling problems
\jour Matem. Mod.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|